# SDR CA101213001

- Difficulty date: December 10, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737-76N
- Aircraft time: 25,175 hours
- Engine: Ge CFM567B24
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Central
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK DUE TO DISPLAY SOURCE FAULT.  DEFECT DESCRIPTION: WHEN IN CRUISE FLIGHT Ï¿½DSPLY SOURCEÏ¿½ ILLUMINATED ON BOTH P.F.DÏ¿½S RETURN TO BASE.  RESOLUTION DESCRIPTION: LEG 1 FAULT 31-60041. DEU-1 SOFTWARE RESET. FIM 31-62 TASK 809 CARRIED OUT, FAULT CLEARED, AC OK TO CONTINUE SERVICE.
